Hv-Field of Fractions and Hv-Quotient Rings

Mansour Ghadiri


A larger class of algebraic hyperstructures satisfying the ring (field)-like
axioms is the class of Hv-rings (Hv-fields). In this paper, we define the Hv-integral
domain and introduce the Hv-field of fractions of an Hv-integral domain. Also, the
Hv-quotient ring and some relative theorems are presented. Finally, some interesting
results about the Hv-rings of fractions, Hv-quotient rings and the relations between
them are proved.


Hv-integral domain; Hv-field of fractions; Hv-normal subgroup; Hv-quotient ring; fundamental relation

Full Text:



M. R. Darafsheh, B. Davvaz, Hv-ring of Fractions, Italian J. Pure Appl. Math. 5 (1999), 25-34.

B. Davvaz, Remark on Weak Hypermodules, Bull. Korean Math. Soc. 36 (1999), no. 3, 599-608.

B. Davvaz and M. Ghadiri, Weak equality and exact sequences in Hv-modules, Southeast Asian Bull. Math. 25 (2001), no. 3, 403-411.

M. Ghadiri and B. Davvaz, Direct System and Direct Limit of Hv-modules, Iran. J. Sci. Technol. Trans. A Sci. 28 (2004), no. 2, 267-275.

M. Ghadiri and B. N. Waphare, n-ary P-Hv-Groups, J. Appl. Math. & Informatics 26 (2008), no. 5-6, 445-959.

M. Ghadiri, B. N. Waphare and B. Davvaz, Quotient n-ary P-Hv-ring, Carpathian J. Math.28 (2012), no. 2, 239-246.

F. Marty, Sur une generalization de la notion de groupe, 8th Congress Math. Scandinaves, Stockholm. (1934), 45-49.

S. Spartalis, On the number of Hv-rings with P-hyperoperations, Discrete Math. 155 (1996), no. 1-3, 225-231.

S. Spartalis and T. Vougiouklis, The Fundamental Relations in Hv-rings, Rivista Math. Pura ppl. 14 (1994) 7-20.

T. Vougiouklis , The Fundamental Relations in Hyperrings. The General Hyperfield, Proc. Fourth Int. Congress on Algebraic Hyperstructures and Applications (AHA 1990), Scientific (1991) 203-211.

T. Vougiouklis, Convolutions on WASS hyperstructures, Discrete Math. 174 (1997), 347-355.

T. Vougiouklis, Hyperstructures and Their Representations, Hadronic Press Inc., Florida, 1994.

T. Vougiouklis, On Hv-rings and Hv-representations, Discrete Math. 208-209 (1999) 615-620.

DOI: https://doi.org/10.22342/jims.27.1.869.75-89


  • There are currently no refbacks.

Journal of the Indonesian Mathematical Society
Mathematics Department, Universitas Gadjah Mada
Senolowo, Sinduadi, Mlati, Sleman Regency, Special Region of Yogyakarta 55281, Telp. (0274) 552243
Email: jims.indoms@gmail.com

p-ISSN: 2086-8952 | e-ISSN: 2460-0245

Journal of the Indonesian Mathematical Society is licensed under a Creative Commons Attribution 4.0 International License

web statistics
View My Stats